# SDR UIEA2018012900119

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,521 hours, 18,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482013
- Part serial: 101527
- Condition: Damaged
- Location: L3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT WINDOW L3 HAS SIGNS OF BUBBLES.  REMOVED AND REPLACED THE L3 WINDOW IAW AMM 56-11-10.  OPS CHECKED HEAT CONTROL,  TESTED NORMAL.
